# SDR SWIA2023020007

- Difficulty date: February 7, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF TRU BAY SUSPECTED CRACK REPAIR FOUND REPAIR ANGLE -3 AND REPAIR DOUBLER -2 FABRICATED USING WRONG MATERIALS PER REO 601R-53-11-111      (C-CHECK RO 2/26/2023)    UPON FURTHER INVESTIGATION FOUND -3 ANGLE WAS FABRICATED USING CORRECT MATERIAL AND THE -1 FILLER AND -2 DOUBLER WERE MADE FROM INCORRECT MATERIAL. FABRICATED USING CORRECT MATERIAL, LOCATED, DRILLED, REMOVED AND INSTALLED ALL PARTS PER REO 601R-53-11-111 REV NC DATE 98-MAR-18. COMPLIED WITH TASK CARD 51-900-1003-SKYSEE JOB 27856111 OP 35 MX TRANS # 26026446 FOR ORIGINAL DISCREPANCY
